과학인

SCIENTISTS

  •   >  
  • 기초과학인
  •   >  
  • 과학인
이름 김명환  (Kim, Myung-Hwan)  
소속 서울대학교 자연과학대학 수리과학부   
주소 서울시 관악구 신림동 산56-1
Tel
FAX
Binary quadratic forms represented by a sum of nonzero squares. (Ji, Yun-Seong; Oh, Byeong-Kweon) J. Number Theory (2015), Vol 148, Pages 257-271
Positive definite quadratic forms representing integers of the form $an^2+b$ (Ji, Yun-Seong; Oh, Byeong-Kweon) Ramanujan J. (2012), Vol 27, Pages 329-342
2-universal Hermitian lattices over imaginary quadratic fields (Park, Poo-Sung) Ramanujan J. (2010), Vol 22, Pages 139–151
Skipping, cascade, and combined chain schemes for broadcast encryption. (Cheon, Jung Hee; Jho, Nam-Su;Yoo, Eun Sun) IEEE Trans. Inform. Theory (2008), Vol 54, Pages 5155-5171
Universal quadratic forms over polynomial rings. (Wang, Yuanhua; Xu, Fei) J. Korean Math. Soc. (2008), Vol 45, Pages 1311--1322
Extensions of representations of integral quadratic forms. (Chan, Wai Kiu; Kim, Byeong Moon; Oh, Byeong-Kweon) Ramanujan J. (2008), Vol 17, Pages 145--153
Cryptanalysis of the Paeng-Jung-Ha cryptosystem from PKC 2003. Public key cryptography---PKC 2007 (Han, Daewan; Yeom, Yongjin) Lecture Notes in Comput. Sci. (2007), Vol 4450, Pages
Square classes of totally positive units (Lim Sung-Geun) J. Number Theory (2007), Vol 125, Pages 1-6
A remark on implementing the Weil pairing. Information security and cryptology (Park, Cheol Min;Yung, Moti) Lecture Notes in Comput. Sci. (2005), Vol 3822, Pages
A finiteness theorem for representability of quadratic forms by forms (Kim Byeong Moon, Oh Byeong-Kweon) J. Reine Angew. Math. (2005), Vol 581, Pages 23-30
Congruence equations of $axsp i+bysp jequiv c$ and $axsp i+bysp j+dzsp tequiv cpmod p$ when $p=2q+1$ with $p$ and $q$ odd primes ( Kim Daeyeoul, Koo Ja Kyung) Commun. Korean Math. Soc. (2005), Vol 20, Pages 467-485
Representations of integral quadratic forms by sums of squares (Oh Byeong-Kweon) Math. Z. (2005), Vol 250, Pages 427-442
Efficient broadcast encryption using multiple interpolation methods (Yoo Eun Sun, Jho Nam-Su, Cheon Jung Hee) Lecture Notes in Comput. Sci., 3506 (2005), Vol , Pages 87-103
One-way chain based broadcast encryption schemes (Jho Nam-Su, Hwang,Jung Yeon, Cheon Jung Hee, Lee Dong Hoon, Yoo Eun Sun) Lecture Notes in Comput. Sci., 3494, (2005), Vol , Pages 559-574
Recent developments on universal forms Contemp. Math. (2004), Vol 344, Pages 215-228
A local-global principle for representations of binary forms by certain quinary forms (Oh Byeong-Kweon) J. Korean Math. Soc. (2002), Vol 39, Pages 525-542
Bounds for quadratic Waring's problem (Oh Byeong-Kweon) Acta Arith. (2002), Vol 104, Pages 155-164
Representations of binary forms by certain quinary positive integral quadratic forms (Koo Ja Kyung, Oh Byeong-Kweon) J. Number Theory (2001), Vol 89, Pages 97-113
Generation of isometries of certain $bold Z$-lattices by symmetries (Oh Byeong-Kweon) J. Number Theory (2000), Vol 83, Pages 76-90
Dimension formula for graded Lie algebras and its applications (Kang Seok-Jin) Trans. Amer. Math. Soc. (1999), Vol 351, Pages 4281-4336
$2$-universal positive definite integral quinary quadratic forms ( Kim Byeong Moon, Oh Byeong-Kweon) Contemp. Math., 249, (1999), Vol 249, Pages 51-62
Representations of positive definite senary integral quadratic forms by a sum of squares (Oh Byeong-Kweon) J. Number Theory (1997), Vol 63, Pages 89-100
Borcherds superalgebras and a monstrous Lie superalgebra (Kang Seok-Jin) Math. Ann. (1997), Vol 307, Pages 677-694
$2$-universal positive definite integral quinary diagonal quadratic forms (Kim, B. M.; Raghavan, S.) Ramanujan J. (1997), Vol 1, Pages 333-337
Free Lie algebras, generalized Witt formula, and the denominator identity (Kang Seok-Jin) J. Algebra (1996), Vol 183, Pages 560-594
A lower bound for the number of squares whose sum represents integral quadratic forms (Oh Byeong-Kweon) J. Korean Math. Soc (1996), Vol 33, Pages 651-655
Positive definite universal ternary lattices over $bold Q(sqrt{5})$ Commun. Korean Math. Soc. (1996), Vol 11, Pages 33-41
Ternary universal integral quadratic forms over real quadratic fields (Chan Wai-kiu, Raghavan S.) Japan. J. Math. (N.S.) (1996), Vol 22, Pages 263-273
Spinor generic theta-series J. Korean Math. Soc. (1993), Vol 30, Pages 285-298
Action on flag varieties: $2$-dimensional case (Kim Dae San, Kim Jae Moon) Geom. Dedicata (1993), Vol 45, Pages 177-201
Arithmetic of half integral weight theta-series Acta Arith (1993), Vol 63, Pages 157-181
A correspondence between Hecke rings ${scr L}sp nsb 0(q)$ and ${scr D}sp n$ (Chung Jae Myung) Bull. Korean Math. Soc. (1992), Vol 29, Pages 101-116
The canonical decomposition of Siegel modular forms. II J. Korean Math. Soc. (1992), Vol 29, Pages 209-223
Invariance of the space of theta-series under theta operators Bull. Korean Math. Soc. (1992), Vol 29, Pages 245-256
The canonical decomposition of Siegel modular forms. I. J. Korean Math. Soc. (1989), Vol 26, Pages 57-65
Hecke operators and the Siegel operator (Oh Yoon Yong, Koo Ja Kyung) J. Korean Math. Soc. (1989), Vol 26, Pages 323-334

이 페이지에서 제공하는 정보에 만족하십니까?